Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Irritable bowl syndrome, cholestrol and blood pressure, taking ganaton and fibator, feels hunger and drowsy. Cause?

Hi my husband 45 years old just started ganaton 4days back by dr nageshwar reddy diagnosed as irritable bowl syndrome .. every month he was having loose motions or vomiting from last one year and now the frequency increased to in fifteen days and then in a week..... the other given medicines are ganaton 1 tab before breakfast and dinner , colaspa1 tab before lunch and dinner , neurozec i tab after breakfast along with new sugar medicines diamicron mr 30 and galvus 30 ........ he is already taking fibator and minipress xl for cholestrol and blood pressure..... now the problem is after starting new medicines he is having his eyebrows stressed all the time , sudden hunger , sugarfall n drowsiness..... the local dr of my Kolkata saying it is because of ganaton , so can you suggest me what to do or replce ganaton with some other medicineo
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum, better you purchase glucometer for blood sugar testing , or strips for urine sugar so that you will come to know how is the sugar level. new sugar medicines are to be screened the dose. if the dose is indipendent to each person. so if the dose is high he can have frequent low sugar attacks, and dizziness. how is the bowel, ganaton will have hiper motility action so can cause frquencyof bowel movement.thank you.
Answered: Tue, 13 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor